Sharing thoughts on savella

Discussion in 'Fibromyalgia Main Forum' started by grammms, Nov 15, 2009.

  1. grammms

    grammms New Member

    Hello Fibro Friends!
    I read this board daily & share when I have info or need encouragement. So I would just like to share my thoughts & physical feelings on savella. I just started taking it 5 days ago & am always eager to try something new. All the other so called fm meds haven't worked for me & my doctor was anxious to have someone try savella & give him some input. Several patients have refused, but like I said I'm willing to try. Right now my biggest frustration are EXTREME hot flashes. I've been done with menopause for a long time & during that time never experienced such heat!. I always like to try a new med for at least 1 mon. before giving up, but boy am I HOT! I've read several posts with the same reactions & constant nagging headaches (which I also have). What a shame we have to suffer more pain to try & find relief. Yesterday was one of the days to up the dose & nite time came & I haven't slept at all since the nite before. Walking like a zombie. Just wondering if the increase is affecting my sleep. All the pills came on a card with exact directions how to take & increase. So I'm right on track. Well thanx to all for listening. I know we're all in this together, so thanx for this message board.
  2. halo52208

    halo52208 New Member


    Thank you for sharing. I was thinking of trying that, but had my doubts after reading the side effects. Now that I know some feedback on it, I am not going to try it. I can't afford anymore headaches then I already get. I know everyone is different but I like to hear feedback when I'm trying to decide one way or the other.

  3. ltllee

    ltllee New Member

    Ive been on savella for 7 days now, and the worst i have experienced is itching, but that is starting to subside. im having some lightheadedness , but thats because im still withdrawing from cymbalta and wellbutrin. I can say even with some of the side effects, i have not had the extreme pain that i have been dealing with for the last year. Try eating some soy nuts when the hot flashes occur. I know i won't go on lyricia, because there side effects are worse then savella, and according to my Dr they will subside.
  4. ilovepink4

    ilovepink4 Member

    thanks grammms for your input! I also have trouble with overheating....if I do much of anything, i start sweating and can't is, I will not try the savella. I also have trouble with migraines so anything that triggers headaches in some people will most likely do it to me!

    thanks for being willing to be our guinea pig!